Solutions of a Fourth Order Partial Differential Equation in Four Independent Variables

Research output: Contribution to journalArticlepeer-review


Generalization of Bergman's representation, Riemann function
Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalBerichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum
Issue number298
Publication statusPublished - 1988


  • partial diffetrential equation, representation of solutions, generalized Bergman operator, double integtral

Cite this